MathSciNet Relay Station
MathSciNet bibliographic data
MR986646 (90d:15022) 15A72 (15A21)
Brenken, Berndt Classification of skew symmetric matrices. Proc. Amer. Math. Soc. 108 (1990), no. 1, 163–169.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement